# SDR ASOA200801603

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEB, AFT SIDE HAS MINOR CORROSION.  REMOVED MINOR CORROSION ON LT WEB AFT SURFACE PER CRJ700 SRM 51-12-00.  REMOVED 4 RIVETS ON LOWER INBOARD CORNER.  MEASURED BLENDED AREA OF 280 WEB AT 2 TO 6 INCHES OUTBOARD OF LBL 9 DEPTH AT .005 IAW SRM 53-11-10.  RE-MEASURED BLENDED AREAS OF THE LT 280 WEB AFT SIDE MECHANICALLY.  MAX MATERIAL REMOVED IS .005. BLENDED AREA WITH IN  LIMITS PER SRM 53-11-10.  REPLACED REMOVED RIVETS ON LT FS 280 WEB AND RESTORED A023 FINISH IAW SRM 51-42-06, SRM 51-42-16.
